| Model Number |
303513 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant itself after evaluation.Customer reported no osseointegration and mobility.
Event or Problem Description
Mobility was reported.Bone quality at the time of implant failure type i.Time of loss in relation to the implantation was up to 1 year after prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Patient has diabetes.